Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Arm, leg and foot numb, blood clot during chemo for breast cancer, type 1 diabetic

My left arm, outside of left leg, and top left of my left foot feel slightly numb. I saw my doctor on Friday, unfortunately I didn t start having this loss of sensation until yesterday morning. My history, during chemo for breast cancer 2.5 years ago I developed a blood clot due to my port on my left side. No major damage and I have since had the clot sight (left side clavicle area) imaged at least twice and it appears there is very little damage to the vein with the exception of normal disrupted blood flow because of having a clot (not sure I worded that correctly). I m also a type 1 diabetic, very controlled, and have had no issues at all with the diabetes and I m 51-years old. I see several doctors (4 exactly) at least every three months, do you think this is something I should consult with my oncologist or internal medicine doctor? Thank you for your response.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Numbness and loss of sensations in left side of the body is due to problem in the brain, may be due to infarction( blood clot in brain vessels) or due to mets/secondaries. you should consult Neuro surgeon/physcian immediately ,to see and exclude the reasons of your symptoms.
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor